Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Body very weak, breathing problem after taking dizzy pills. How to get normal?

my body is very very weak right.i can t really breath very well and I am so lazy to get up and move arounfd.I was thinking after i took two dizzy pills and two hours later i felt so weak and then had a little headache but I slept thru with it the 330am this morning I took 2 tylo.and i excetrine went back to bed woke upat 2pm then still feel soooo weak.please help me I am so tired and sick to have this kind of is maybe several times. Thank you!
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

From the available desription it is very difficult to assess your problem. You must be suffering from anemia as you feel weak or some sort of wasting diseases which needs expert advice. Immediately consult a generl physician for good. You should eat nutritious food for energy. Once you get the required energy and nutrition, you cannot sit idle. You will start working automaticlly. Eveyone wants to be lazy but their responsibilities drives them to work. Am I right? Don't you have any rsponsibility?

Get well soon.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor